I've had sinusitis for many weeks and my sinuses were blocked, using these two drugs, I've notice I have a feeling in the top of my chest , feels like I'm having breathing problem. Will these drugs cause that or do I need to have my lungs check? Thank you
Respiratory problems including infection and worsening asthma symptoms have been associated with Montelukast.
You should see your doctor.
I suggest you see your Dr. and have a chek up asap, you might have developed an upper respiratory tract infection (28%).
- Montelukast Information for Consumers
- Montelukast Information for Healthcare Professionals (includes dosage details)
- Side Effects of Montelukast (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2013 • 3 answers
Posted 16 Jan 2014 • 2 answers
Shortness of breath and pain when breathing what couldve happened and caused this and how to fix it?
Posted 8 Nov 2015 • 1 answer
Posted 29 Apr 2016 • 2 answers
Posted 16 Jul 2016 • 0 answers